- -

Fixed point theorems for simulation functions in $\mbox{b}$-metric spaces via the $wt$-distance

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed point theorems for simulation functions in $\mbox{b}$-metric spaces via the $wt$-distance

Show full item record

Mongkolkeha, C.; Cho, YJ.; Kumam, P. (2017). Fixed point theorems for simulation functions in $\mbox{b}$-metric spaces via the $wt$-distance. Applied General Topology. 18(1):91-105. https://doi.org/10.4995/agt.2017.6322

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79817

Files in this item

Item Metadata

Title: Fixed point theorems for simulation functions in $\mbox{b}$-metric spaces via the $wt$-distance
Author: Mongkolkeha, Chirasak Cho, Yeol Je Kumam, Poom
Issued date:
Abstract:
[EN] The purpose of this article is to prove some fixed point theorems for simulation functions in complete b-metric spaces with partially ordered by using wt-distance which introduced by Hussain et al. Also, we ...[+]
Subjects: Fixed point , Simulation function , b-metric space , wt-distance , w-distance , Generalized distance
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6322
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6322
Project ID:
TRF/TRG5880221
NRF/2014R1A2A2A01002100
Thanks:
This project was supported by the Theoretical and Computational Science (TaCS) Center under Computational and Applied Science for Smart Innovation Research Cluster (CLASSIC), Faculty of Science, KMUTT. The first author was ...[+]
Type: Artículo

References

Abdou, A. A. N., Je Cho, Y., & Saadati, R. (2015). Distance type and common fixed point theorems in Menger probabilistic metric type spaces. Applied Mathematics and Computation, 265, 1145-1154. doi:10.1016/j.amc.2015.05.052

Arvanitakis, A. D. (2003). A proof of the Generalized Banach Contraction Conjecture. Proceedings of the American Mathematical Society, 131(12), 3647-3656. doi:10.1090/s0002-9939-03-06937-5

A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26-37. [+]
Abdou, A. A. N., Je Cho, Y., & Saadati, R. (2015). Distance type and common fixed point theorems in Menger probabilistic metric type spaces. Applied Mathematics and Computation, 265, 1145-1154. doi:10.1016/j.amc.2015.05.052

Arvanitakis, A. D. (2003). A proof of the Generalized Banach Contraction Conjecture. Proceedings of the American Mathematical Society, 131(12), 3647-3656. doi:10.1090/s0002-9939-03-06937-5

A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26-37.

S. Banach, Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales, Fund. Math. 3 (1922), 133-181.

V. Berinde, Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory, 1993, 3-9.

Ciric, L. B. (1974). A Generalization of Banach’s Contraction Principle. Proceedings of the American Mathematical Society, 45(2), 267. doi:10.2307/2040075

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5-11.

Geraghty, M. A. (1973). On contractive mappings. Proceedings of the American Mathematical Society, 40(2), 604-604. doi:10.1090/s0002-9939-1973-0334176-5

Khojasteh, F., Shukla, S., & Radenovic, S. (2015). A new approach to the study of fixed point theory for simulation functions. Filomat, 29(6), 1189-1194. doi:10.2298/fil1506189k

Rhoades, B. E. (1977). A comparison of various definitions of contractive mappings. Transactions of the American Mathematical Society, 226, 257-257. doi:10.1090/s0002-9947-1977-0433430-4

Rhoades, B. E. (2001). Some theorems on weakly contractive maps. Nonlinear Analysis: Theory, Methods & Applications, 47(4), 2683-2693. doi:10.1016/s0362-546x(01)00388-1

Roldán-López-de-Hierro, A.-F., Karapınar, E., Roldán-López-de-Hierro, C., & Martínez-Moreno, J. (2015). Coincidence point theorems on metric spaces via simulation functions. Journal of Computational and Applied Mathematics, 275, 345-355. doi:10.1016/j.cam.2014.07.011

Shioji, N., Suzuki, T., & Takahashi, W. (1998). Proceedings of the American Mathematical Society, 126(10), 3117-3125. doi:10.1090/s0002-9939-98-04605-x

[-]

This item appears in the following Collection(s)

Show full item record